Open Access
Translator Disclaimer
May 2006 Absolute Extrema and the Baire Category Theorem
Kelly Jeanne Pearson, Tan Zhang
Missouri J. Math. Sci. 18(2): 121-124 (May 2006). DOI: 10.35834/2006/1802121

Abstract

This note ties together optimization problems from differential calculus, the Cantor function, and the Baire Category Theorem.

Citation

Download Citation

Kelly Jeanne Pearson. Tan Zhang. "Absolute Extrema and the Baire Category Theorem." Missouri J. Math. Sci. 18 (2) 121 - 124, May 2006. https://doi.org/10.35834/2006/1802121

Information

Published: May 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1221.26006
Digital Object Identifier: 10.35834/2006/1802121

Subjects:
Primary: 97D40
Secondary: 00A05

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.18 • No. 2 • May 2006
Back to Top